# SDR AALA202504143489

- Difficulty date: February 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337203520200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FR35 LH SIDE FWD FACE TO PRESSURE BULKHEAD ATTACHMENTS STARTING FROM FASTENER LOCATED LEVEL OF 1 INCH BELOW OF STR 30L. CRACK L= 0.100 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR LOC ON FR35 AND STRG 30 LH SIDE IAW EA #362018 AND REPAIR DWG R53370269 ISSUE E.
